# SDR MASA20211221635

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: IPC278141
- Part serial: NA
- Condition: None
- Location: Rh Wing Slat Tra
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH WING SLAT #1 WERE FOUND TO HAVE CORROSION DAMAGE ON BOTH THE UPPER AND LOWER SURFACES. PERFORMED PERMANENT REPAIR IAW CRJ900 ILLUSTRATED PARTS CATALOG (IPC) 27-81-41, FIG. 01, ITEMS 45, 85, AND 105 (REV. 70 DATED 10 AUG 2021). DEFECT LOCATION:  RH WING-SLAT TRACKS 1-1. 1-2. AND 1-3
